Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Back Matter

Journal of Applied Econometrics
Vol. 18, No. 2 (Mar. - Apr., 2003)
Published by: Wiley
Stable URL: http://www.jstor.org/stable/30035208
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]